# SDR FXGA201212260001

- Difficulty date: December 18, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120FC
- Aircraft serial: 120110
- Aircraft time: 35,732 hours, 42,804 cycles
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Control Unit
- Part number: 78249046
- Part serial: 911146
- Condition: Leaking
- Location: Engine
- Part time: 23,911 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 OIL PRESSURE WAS FLUCTUATING BETWEEN 55-40 PSI.  NR 2 OIL PRESSURE AURAL WARNING ENGINE "OIL" SHUTDOWN.  REPLACED NR 2 PCU IAW MM 61-21-00.  GROUND OPS AND LEAK CHECK GOOD.  PCU WAS FOUND TO BE LEAKING EXTERNALLY AT REAR OF UNIT.
